An extension of the Wedderburn-Artin Theorem

Document Type: Research Paper

Author

Department of Mathematical Science‎, ‎Isfahan University of Technology‎, ‎Isfahan‎, ‎Iran.

Abstract

‎In this paper we give conditions under which a ring is isomorphic to a structural matrix ring over a division ring.

Keywords

Main Subjects


V. Camillo, Distributive modules, J. Algebra 36 (1975) 16--25.

S. P. Coelho, Automorphism groups of certain structural matrix rings, Comm. Algebra 22 (1994), no. 14, 5567--5586.

S. Dascalescn and L. van Wyk, Complete blocked triangular matrix rings over a Noetherian ring, J. Pure Appl. Algebra 133 (1998) 65--68.

C. Li and Y. Zhou, On p:p: structural matrix rings, Linear Algebra Appl. 436 (2012) 3692--3700.

G. Lee, C.S. Roman and X. Zhang, Modules whose endomorphism rings are division rings, Comm. Algebra 42 (2014), no. 12, 5205--5223.

M.S. Li and J.M. Zelmanowitz, Artinian rings with restricted primness conditions, J. Algebra 124 (1989) 139--148.


Volume 43, Issue 7
November and December 2017
Pages 2577-2583
  • Receive Date: 06 February 2017
  • Revise Date: 04 January 2018
  • Accept Date: 05 January 2018